# SDR ASAA2014091109117

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,203 hours, 8,034 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED SHORTLY AFTER LEVEL OFF FOR ABOUT TEN SECONDS.  THE REMAINDER OF THE FLIGHT NO PROBLEMS, FMC WORKED CONTINUOUSLY.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, TASK 836.  CAPTAIN`S FMC OPS NORMAL.
